advertisement
Question
Posted by: boo | 2009-01-26

annoyed

Yo doc wassup its me again ok so I have decided to go for a chat to a psychologist made an appointment if you can tell me how this will help I would be glad to know! On 40mg of cipramil I have alot of skipped beats I know my doctor put me on 40 but Im taking 30mg and I seem to be find its working its only been 12 days so far 40 is just to much I feel tired etc atm I feel weak my mouth has a mettalic taste I hate to get out of bed I havnt been to gym in a week going back tomorrow but feeling weak and tired and annoyed about it! thoughts are still in my head but they not so bad! thinking im going to die or feel like dying is still there what do you think my problem is?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Why shouldn't it be able to help ? Why do you think it couldn't help ? You will adjust to the side-effects of your medication soon, and be less troubled by them. I have already discussed what I think the trouble is, and a CBT-oriented psychologist can help you control the unhelpful and unpleasant thoughts and worries, and probably help you learn to reduce the symptoms,. too. YOu've already seen some useful change in those directions, and there's a good deal more to come.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement